MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS ODYSSEY TORIC II IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRT375
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 08/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Section a6: race: unknown/not provided.Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt was made to obtain the missing information; however, the information was not provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that after the preloaded multifocal toric intraocular lens (iol) was implanted in the right eye, the patient still needed to use reading glasses for computer work, reading, and phone use.The issue was first identified during a post-operative examination.The patient's pre-operative (pre-op) refraction was 20/50-1 and pre-op best spectacle corrected visual acuity (bscva) was 20/25-2.The patient's post-operative (post-op) refraction for the original lens was 20/25-1 and post-op bscva for the original lens was 20/25.The intended target refraction was +0.05.The patient did not have a loss of 2 or more lines of bscva.The patient was over corrected.The patient did not have any pre-existing condition that affected calculation.The lens was subsequently explanted during a secondary surgery and replaced with a non-johnson and johnson iol (+17.5 diopter).There was no delay in procedure.The procedure did not involve unplanned incision enlargement, sutures, or vitrectomy.No additional medical attention was needed and no medication was prescribed that was outside the standard of care.There was no patient injury.The patient has fully recovered.The patient's post-operative refraction after the lens exchange was 20/25-1.It is unknown if the device caused or contributed to the event.No further information was provided.
 
Additional Manufacturer Narrative
The product was received for evaluation.Additional information: section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: jan 6, 2026.Section h3: device evaluated by manufacturer: yes.Device evaluation: visual inspection of the complaint device reveal that the lens was cut in half and coated in viscoelastic residue.The lens was cleaned and inspected, and no further issues were observed.The complaint issues were not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to the manufacturing or design process.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS ODYSSEY TORIC II IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23794857
Report Number3012236936-2025-000331
Device Sequence Number16068595
Product Code MFK
UDI-Device Identifier05050474813069
UDI-Public(01)05050474813069(17)260926
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/26/2026
Device Model NumberDRT375
Device Catalogue NumberDRT3750170
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer12/15/2025
01/21/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/09/2026
02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight83 KG
Patient EthnicityNon Hispanic